# SDR DHL2003742007

- Difficulty date: April 1, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Burned Out
- Location: Smoke Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SMOKE DETECTOR WILL NOT TEST.   RELAMPED, OPS CHECKED OK IAW M/M 26-10-0.
